# SDR YENA2023112001434

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 08293
- Aircraft time: 19,905 hours, 6,339 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1696, SJO-MCO. 'ON DESCENT, DIRTY SOCK ODOR PERMITTED THROUGHOUT CABIN AND COCKPIT. APU INOP.' (SUPPLEMENTAL INFORMATION  TO FOLLOW)
